# SDR CALA2022080101932

- Difficulty date: August 1, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A320-232
- Aircraft serial: 655
- Aircraft time: 79,059 hours, 30,723 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Part number: NA
- Condition: Corroded
- Location: Y1162.5 & Fr68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FLOOR STRUCTURE Y1162.5 AND FR68 IN PASSENGER CABIN REMOVED AND REPLACED FLOOR STRUCTURE Y1162.5 AND FASTENER LOC D=1.150 MM (0.045 INCH).
